# SDR USAA2009111793121

- Difficulty date: November 14, 2009
- Submitted: November 17, 2009
- Operation: Air carrier
- Aircraft: N460UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25024
- Aircraft time: 50,000 hours, 33,002 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Support Bracket
- Part number: 65C26603102
- Part serial: 692
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q1 - MAJOR REPAIR - NR 4 SLAT ANTI-ICE HEAT TUBE SUPPORT BRACKET BROKEN IN SLAT LEADING EDGE OUTBOARD END.  REPLACED NR 4 SLAT IAW JOB CARD 03C40227004.
